# SDR DALA2015102606427

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-212
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SECTION CONNECTION ON STR 28 LT INTERNAL STRUCTURE LEVEL FRAME 67 AT LOWER FUSELAGE.  REPLACED SECTION CONNECTION AND FASTENERS ON STR 28 LT INTERNAL STRUCTURE LEVEL FR 67 AT LOWER FUSELAGE IAW SRM 51-72-11 AND DWG D53480019.
